# SDR AUS20021021

- Difficulty date: September 10, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Plug
- Condition: Wrong Part
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, W
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE RATING PLUG ON THE ENGINE EEC WAS INCORRECT PART NUMBER. PERSONNEL/MAINTENANCE ERROR.
